Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 69, Pages 4325-4345
http://dx.doi.org/10.1155/S0161171203212400

Twistings, crossed coproducts, and Hopf-Galois coextensions

1Faculty of Applied Sciences, Vrije Universiteit Brussel (VUB), Brussels B-1050, Belgium
2Department of Mathematics, Qufu Normal University, Shandong, Qufu 273165, China
3Department of Mathematics, Tsinghua University, Beijing 100084, China

Received 1 December 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Caenepeel, Dingguo Wang, and Yanxin Wang, “Twistings, crossed coproducts, and Hopf-Galois coextensions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 69, pp. 4325-4345, 2003. https://doi.org/10.1155/S0161171203212400.